# SDR ASAA1058004

- Difficulty date: June 22, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 14,300 hours, 4,320 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Switch
- Part number: 2688072
- Condition: Failed
- Location: Nr 1 Hmu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE "VALVE CLOSED LIGHT" REMAINS ILLUMINATED BRIGHT AFTER ENGINE START.  REMOVED AND REPLACED NR 1 ENG HIGH PRESSURE SHUT OFF VALVE SWITCH ON NR 1 ENG HMU.  REF MM 73 21 09 400 801 F00.  PERFORMED NR 1 ENG RUN OP CK GOOD.
